# SDR DALA2014091305109

- Difficulty date: September 12, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 71,602 hours, 55,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT VERTICAL BULKHEAD, BS 1380 BETWEEN LONGERONS 13 -14R.    SHEAR TIE REPAIRED IAW ERA 528972-14, REV ORIGINAL.
